Translator Disclaimer
December, 2018 Difference of Weighted Composition Operators on the Space of Cauchy Integral Transforms
Xin Guo, Maofa Wang
Taiwanese J. Math. 22(6): 1435-1450 (December, 2018). DOI: 10.11650/tjm/180404

Abstract

In this paper, we provide a complete function theoretic characterizations for boundedness and compactness of difference of weighted composition operators from the space of Cauchy integral transforms to logarithmic weighted-type spaces. Surprisingly, an interesting feature of these characterizations is that they are free from pseudo-hyperbolic distance between $\varphi(z)$ and $\psi(z)$, which is different from the previous characterizations of difference of weighted composition operators acting between different holomorphic function spaces.

Citation

Download Citation

Xin Guo. Maofa Wang. "Difference of Weighted Composition Operators on the Space of Cauchy Integral Transforms." Taiwanese J. Math. 22 (6) 1435 - 1450, December, 2018. https://doi.org/10.11650/tjm/180404

Information

Received: 27 August 2017; Accepted: 15 April 2018; Published: December, 2018
First available in Project Euclid: 20 April 2018

zbMATH: 07021698
MathSciNet: MR3878576
Digital Object Identifier: 10.11650/tjm/180404

Subjects:
Primary: 47B33
Secondary: 30D55, ‎46E15

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 6 • December, 2018
Back to Top